I have been poisoned by my husband for the last year(he admitted)..I have slowed down circulation,slowed down metabolism,blurry brain,dull feeling(no joy in anything-everything is dull).I have been gaining over 1 pound a day....He admitted that he tampered with my pills(-they tasted like comet)...I've been effed up now for 9 months....I never feel sleepy anymore....and a few times he gave me something to drink that made me feel better(heart beat got stronger,dull feeling in brain went away,and i immediately became sleepy)...but he always gave me bad stuff again afterward.....I left for 4 months but my symptoms didn't get better on my own....so I came back because he said that he would give me the good stuff again (but he didn't)...and now I've been feeling worse.....It' so hard to explain what's been going on and no one can understand...I just want to get better...I've been like this for so long now...It's horrible and I've had a lot more symptoms than the ones I've described but there are no words to describe them.........Does anyone have any idea what he gave me or what the "good stuff" could be that made me feel better?...This is a serious question...Someone has to know something....By the way, I've already been to many doctors and none of them know what he's been giving me and they can't find anything in my blood....I've also called the police on him at least 5 times but they can't help me either unless I have proof....My blood pressure is now extremely high, and my cholesterol is really high,I have a fatty liver now as well and leg edema also....Before he gave me all those bad PILLS, i WAS IN PERFECT HEALTH.....He and when lso admitted that I can now have a stroke ,heart attack,or aneurysm really easy and when i get angry at him ,it feels like something inside me is going to explode(pressure in my head and chest).Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?